Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Kyungpook mathematical journal
Journal Basic Information
Journal DOI :
Department of Mathematics, Kyungpook National University
Editor in Chief :
Volume & Issues
Volume 39, Issue 2 - Dec 1999
Volume 39, Issue 1 - Jun 1999
Selecting the target year
Global Stability of the Solutions of Impulsive Functional Differential Equations
Bainov, D.D. ; Stamova, I.M. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 239~239
In the present paper the global stability is studied for the solutions of impulsive functional-differential equations with fixed moments of impulse effect. By means of piecewise continuous functions, which are generalizations of the classical Lyapunov functions, sufficient conditions are obtained for global stability of the zero solution of these equations.
Asymptotic and Oscillatory Behavior of Higher Order Nonlinear Neutral Difference Equations
Guan, Xin-Ping ; Yang, Jun ; Cheng, Sui-Sun ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 251~251
The purpose of this paper is to study oscillation and asymptotic behavior of the higher order nonlinear forced neutral difference equations. We obtain a series of sufficient conditions for the oscillation and the asymptotic behavior of solutions of higher order neutral difference equations.
The Multiparameter Spectral Theory of Symmetric Operators
Sallam, M.H. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 261~261
The spectral theory of symmetric operators is extended to the multiparameter operator
are symmetric operators on Hilbert space H. Assuming that T is densely defined closed operator and
are bounded, we use standard deficiency index theory to treat the multiparameter case.
Jo, Young-Soo ; Park, Dong-Wan ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 267~267
Let H be a complex Hilbert space with an orthonormal basis
be the subspace lattice of orthogonal projections generated by
be a sub algebra of B(H) such that A is in
if and only if A is in
and two off-diagonal entries of A are zero. Let
identity matrix and let
backward identity matrix, where m is a positive integer. Let
be an isomorphism. Then there exists an invertible operator S in
for all A in
, where T is one of the following forms :
Oscillations of Neutral Difference Equations
Zhou, Yong ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 283~283
In this paper, we establish some sufficient conditions for the oscillations of all solutions of the neutral difference equation with positive and negative coefficients. Our results improve the known results in the literature.
On a New Class of Double Integrals Involving Hypergeometric Function
Rathie, A.K. ; Choi, June-Sang ; Kim, Yong-Sup ; Chajer, G.C. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 293~293
The aim of this research is to provide twenty five double integrals involving hypergeometric function in the form of a single integral. Fifty two integrals follow as special cases of our main findings. These results are obtained with the help of a contiguous extension of Watson's theorem on the sum of a
recently obtained by Lavoie, Grondin and Rathie, and an interesting integral given in Edwards. The double integrals derived in this paper are simple, interesting, easily established and may be useful.
An Inequality of Ostrowski's Type for Cumulative Distribution Functions
Barnett, N.S. ; Dragomir, S.S. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 303~303
The main aim of this paper is to establish an Ostrowski's type inequality for the cumulative distribution function of a random variable taking values in a finite interval [a,b]. An application for a Beta random variable is also given.
A Common Fixed Point Theorem for a Pair of Coincidentally Commuting Mappings in Metric Spaces
Dhage, B.C. ; Kakde, R.V. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 313~313
In this paper two common fixed point theorems are proved for a pair of coincidentally commuting mappings on a metric space satisfying generalized contractive condition which in turn include the fixed point theorems of Dhage  as the special cases in metric spaces.
On Some New Integral Inequalities of Gronwall-Bellman Type in Two Independent Variables
El-Owaidy, H.M. ; Ragab, A. ; Abdeldaim, A. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 321~321
In this paper, we present some new integral inequalities of the Gronwall-Bellman type in two independent variables which can be used as handy tools in the analysis of various problems in the theory of partial differential and integral equations. The purpose of this paper is to extend the results proved in [3,9,10], for the continuous inequalities of Gronwall-Bellman type in two independent variables.
An Inequality of
Type for Twice Differentiable Mappings and Applications in Numerical Integration
Cerone, P. ; Dragomir, S.S. ; Roumeliotis, J. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 333~333
In this paper we derive a new integral inequality of
type and apply it to estimate the error bounds for some numerical quadrature rules.
On Differential Subordinations Connected with Convex Functions Related to a Sector
Lecko, Adam ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 343~343
be fixed. In this paper the author calculates the constant
such that the differential subordination of the form
Existence of Periodic Solutions of Nonlinear Systems of a Generalized Lienard Type
Chang, Sung-Kag ; Chang, Ho-Soog ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 351~351
We obtain sufficient conditions for a generalized Lienard type system
to have periodic solutions in given regions.
Oscillation of Nonlinear Delay Differential Equations with Several Positive and Negative Coefficients
Elabbasy, EL.M. ; Saker, S.H. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 367~367
Some sufficient conditions for oscillation of all solutions of the nonlinear delay deferential equation of the form
are obtained. In addition we prove that under appropriate hypotheses, if every solution of the associated liner equation with constant coefficients,
oscillates, then every solution of the nonlinear equation also oscillates.
On Convergence of
Cubic Lagrange Spline Interpolation
Lee, Yong-Hun ; Shin, Byeong-Chun ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 379~379
In this paper, we give the analytic result for the convergence of the
cubic Lagrange spline interpolation on the non-uniform mesh with non-symmetric data points. This result is given by using the exponential decay of the
cubic Lagrange splines. Also we give some numerical experiments for the evidence of our theories.
Variants of Block ILU Preconditioners for a Nonsymmetric M-matrix
Yun, Jae-Heon ; Kim, Sang-Wook ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 389~389
We propose variants of parallel block ILU (Incomplete LU) factorization preconditioners for a nonsymmetric block-tridiagonal M-matrix. Theoretical properties of these block preconditioners are studied to see the convergence rate of the preconditioned iterative methods. Lastly, numerical results of the right preconditioned BiCGSTAB method using the block ILU preconditioners are compared with those of this iterative method using a standard ILU preconditioner to see the effectiveness of the block ILU preconditioners.
Argument Estimates of Meromorphically Multivalent Functions
Cho, Nak-Eun ; Lee, Sang-Hun ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 409~409
In the present paper, we obtain some argument properties of meromorphically multivalent functions in the punctured open unit disk. We also give some conditions for meromorphically close-to-convex functions. Furthermore, the integral preserving properties in a sector are considered.
Dual Operator Algebras and Hereditary Properties of Minimal Joint Dilations
Jang, Mi-Kyung ; Jung, Il-Bong ; Lee, Sang-Hun ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 419~419
In this paper we define some hereditary properties about 2-tuple operators on a Hilbert space which generalize those studies of single operators and also discuss geometric criterion of dual operator algebras generated by a pair of commuting contraction operators.
Congruences and Idealas in Hilbert Algebras
Chajda, I. ; Halas, R. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 429~429
The concept of ideal for Hilbert algebras is introduced. It is presented a construction of a congruence having given ideal as its class. Moreover, it is shown that every congruence on a Hilbert algebra has this form.
Catenarity of Certain Differential Operator Rings
Chun, Jang-Ho ; Park, June-Won ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 433~433
we will show that differential operator rings over simple noetherian rings of characteristic zero or over affine P.I. algebra of characteristic p with nilpotent derivations are catenary.
On Essential Supernilpotency of Gamma Rings
Dingguo, Wang ; Zhongping, Yao ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 439~439
We study essential supernilpotency of
. Many of the known results of rings are extended to
. Let M be a
in the sense of Nobusawa. The ring
was defined by Kyuno. We also established the relationships between essential supernilpotency and the unique largest essentially supernilpotent ideals of
M and the corresponding supernilpotency and ideals of the right operator ring R of M, the matrix
Computing Universal Localizations Using Normal Forms for Projective Module Homomorphisms of
Mike May, S.J. ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 449~449
A Contact Version of B.-Y. Chen's Inequality and Its Applications to Slant Immersions
Carriazo, Alfonso ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 465~465
We establish a version of B.-Y. Chen's inequality for a submanifold of a Sasakianspace-form, tangent to the structure vector field of the ambient space. We obtain some applications and we study this inequality for slant submanifolds. We also characterize 3-dimensional slant submanifolds satisfying the equality case.
On Integrability Conditions of Almost Generalized Hopf Structures
Kashiwada, Toyoko ;
Kyungpook mathematical journal, volume 39, issue 2, 1999, Pages 477~477
An almost generalized Hopf structure is an almost Hermitian structure whose metric is locally conformal to an almost
one. In this paper, we discuss integrability conditions of its almost complex structure: An integrability condition is obtained and it is applied to some classes of almost generalized Hopf manifolds.